# SDR AALA20120815004

- Difficulty date: August 15, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 6,452 hours, 2,532 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS AREAS OF CORROSION AFT OF THE LAVATORY VENT FROM STATIONS 888 TO 927, BETWEEN STRINGERS 25 AND 27 LEFT.  ACCOMPLISHED CORROSION REMOVAL PER EA B737-53-025516.
